Is warfarin responsible for erectile disfunction Can u help reguards. Or is it more the diabetic drugs ... pc
14 Dec 2012
I read the list of possible side effect and ED is not listed as one, nor has it been reported.
I suggest you inform your Dr. and perhaps you can take a medication for ED depending on what your Dr. says. Ask him about Viagra, Cialis or Levitra, and the possible interactions they might have with Warfarin.
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can antihistamines or sudafedrin cause erectile disfunction
1 answer • 6 Jun 2010
my husband is having problems perforning since starting this medication so i am wondering if its just him or the medication thank you
1 answer • 12 Aug 2014
0 answers • 13 Oct 2014
1 answer • 11 Jan 2015
I am 46 and had a p.e. last Nov. I am taking warfarin. I am also diabetic type 2. I haven't seen a hemotologist yet but my primary doctor seems ...
1 answer • 8 Feb 2015